教師資料查詢 | 類別: 期刊論文 | 教師: 高金美 Kau Chin-mei (瀏覽個人網頁)

標題:All graphs with maximum degree three whose complements have 4-cycle decompositions
學年96
學期2
出版(發表)日期2008/07/01
作品名稱All graphs with maximum degree three whose complements have 4-cycle decompositions
作品名稱(其他語言)
著者高金美; Fu, Chin-mei; Fu, Hung-lin; Rodger, C. A; Smith, Todd
單位淡江大學數學學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Discrete Mathematics 308(13), pp.2901-2909
摘要Let GG be the set that contains precisely the graphs on n vertices with maximum degree 3 for which there exists a 4-cycle system of their complement in KnKn. In this paper GG is completely characterized.
關鍵字4-cycle; Specified leave; 3-regular; Graph decomposition
語言英文
ISSN0012-365X
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!